To cite this record:
On F' - closure of F - homogeneous groups
Olazábal, J. M.
Ferguson, P. A.

Date: 1986
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 30 n. 1 (1986) p. 29-40, ISSN 0210-2978

DOI: 10.5565/PUBLMAT_30186_03

12 p, 192.8 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2009-11-17, last modified 2016-04-15

   Favorit i Compartir